I have been reading a lot of blogs and it seems many women have had the same symptoms, but I am worried. I took the Next Choice pill with on January 8th within the 72 hours. 9 days after I started spotting for 6 days and on the 7th and 8th day I was passing what seemed to be blood clots. I was having pregnancy symptoms(tender/swollen breast, lower back cramping, bloating) during this time but after the 8th day everything stopped - no bleeding or symptoms. Was this my menstrual cycle? Can I be pregnant?
What you had was breakthru bleeding from the pill. You're actual period will probably be late. The symptoms you gave as pregnancy symptoms are not signs of early pregnancy. With the one exception of sore breasts. You kids get scared you're pregnant and look for what you think are signs of pregnancy. You have to wait for your period to know for sure if you're pregnant.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Feb 2013 • 2 answers
Posted 21 Oct 2013 • 1 answer
Posted 20 Nov 2013 • 3 answers
I was wondering about side effects for yasmin 21pills. am I gonna have them everytime I take a pill?
Posted 7 Dec 2014 • 1 answer
Posted 24 Jun 2015 • 2 answers